# SDR ASOA2018100555236

- Difficulty date: September 25, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 38,924 hours, 29,298 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: CC670341031
- Condition: Cracked
- Location: Fuselage
- Part time: 38,924 hours, 29,298 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF: CO 10065CARE JOB 710065MOD5 OP 95: INDICATION NOTED AT FS 202.75 BULKHEAD CAP ANGLE AFT FACE RT BELOW STR 13R, 1.5' LONG IN LENGTH VERTICALLY. FAILS NDT INSPECTION. C/A: REPAIRED IAW EC/TC REO 670-53-11-1430 AND REO 670-53-11-1430, DATED 2018-09-19.
